# SDR SWAA2023081578553

- Difficulty date: July 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAL RETAINER BS227 AFT SIDE OF BULKHEAD RBL3 WL161<[01] SEAL RETAINER @ BS227 AFT SIDE OF BLKHD WL 161 RBL3 WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PART IAW SRM 51-40-02 AND DWG #141A7410.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
